Some results on cointegration with random coefficients in the error correction form: Estimation and testing

P. W. FONG, Wai Keung LI

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

This study considers a time‐series model with random coefficients in cointegration. The estimation problem can be solved by maximizing the log‐likelihood. Asymptotic distributions of the least squares and maximum likelihood estimates are considered. The randomness of the cointegration vector is checked by a score‐based test approach. The test statistic converges asymptotically to a functional of Brownian processes. An empirical application to two cointegrated series, federal fund rate and 90‐day treasury bill rate is considered. Copyright © 2004 Blackwell Publishing Ltd., 9600 Garsington Road, Oxford OX4 2DQ, UK and 350 MainStreet, Malden, MA 02148, USA.
Original languageEnglish
Pages (from-to)419-441
JournalJournal of Time Series Analysis
Volume25
Issue number3
DOIs
Publication statusPublished - May 2004

    Fingerprint

Citation

Fong, P. W., & Li, W. K. (2004). Some results on cointegration with random coefficients in the error correction form: Estimation and testing. Journal of Time Series Analysis, 25(3), 419-441. doi: 10.1111/j.1467-9892.2004.01913.x

Keywords

  • Cointegration
  • Rando mcoefficients
  • Brownian motion
  • Score-based test